# SDR DALA2016110208198

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 71,704 hours, 9,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY SLIDE LIGHT INTERMITTENTLY FLASHES.  RESEATED PROXIMITY BOX AND CYCLED DOOR.  SYSTEM OPERATION IS NORMAL.
